# SDR SWIA202265345

- Difficulty date: March 3, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N715SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10179
- Aircraft time: 45,584 hours, 29,509 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM  REPAIR TRANSFERED FROM PARENT CAMP # 24158512 / JOB: 910179104  OP: 89  FROM CONTINUATION CARD LINE ITEM #2  PERFORM FLOOR BEAM REPAIR PER CRJ 700 SRM 53-00-41-201-001-A01 AT FS  978  TO FS 1037.      (C-CHECK RO 4/9/2022)    REPAIRED FLOOR BEAM AT FS 978 TO FS 1037 AT LBL 9 IAW CRJ 700 SRM 53-00-41-201-001-A01 REV.38B, DATED 12/14/2020. REFERENCE CONTINUATION CARD FOR WORK PERFORMED. COMPLETED SKY CARD 51-900-1002-SKY , COMPLETD FORM 337, WEIGHT AND BALANCE N/A.
